Previous |  Up |  Next


Title: Smooth approximation and its application to some 1D problems (English)
Author: Segeth, Karel
Language: English
Journal: Applications of Mathematics 2012
Volume: Proceedings. Prague, May 2-5, 2012
Issue: 2012
Pages: 243-252
Category: math
Summary: In the contribution, we are concerned with the exact interpolation of the data at nodes given and also with the smoothness of the interpolating curve and its derivatives. This task is called the problem of smooth approximation of data. The interpolating curve or surface is defined as the solution of a variational problem with constraints. We discuss the proper choice of basis systems for this way of approximation and present the results of several 1D numerical examples that show the quality of smooth approximation. (English)
Keyword: smooth approximation
Keyword: variational problem with constraints
Keyword: numerical example
Keyword: interpolation of scattered data
Keyword: rational function interpolation
MSC: 41A05
MSC: 41A29
MSC: 65D05
MSC: 65T40
idZBL: Zbl 1313.65017
idMR: MR3204416
Date available: 2017-02-14T09:03:44Z
Last updated: 2017-04-13
Stable URL:


Files Size Format View
ApplMath_01-2012-1_28.pdf 233.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo